# SDR GTIA2016071401506

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 37,764 hours, 17,839 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S  OXYGEN MASK TEST FUNCTION BROKEN.  R & R OBSERVER'S OXYGEN MASK STOWAGE BOX W/SERVICEABLE UNIT IAW AMM 35-12-41.
